Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 25, NWS Tulsa, OK

December 8, 20084 counties in Arkansas; 22 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Dec 8, 2008, 5:58 PM CST for 4 counties in Arkansas; 22 counties in Oklahoma. It took effect at Dec 9, 2008, 6:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2008, 5:58 PM CST (23:58 UTC)
In effect from
Dec 9, 2008, 6:00 AM CST
Expired
Dec 9, 2008, 4:12 PM CST
In force
10 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 381 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1571 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
381 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 082358
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
558 PM CST MON DEC 8 2008

OKZ054>067-090800-
/O.EXP.KTSA.WI.Y.0024.000000T0000Z-081209T0000Z/
/O.NEW.KTSA.WI.Y.0025.081209T1200Z-081210T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER
558 PM CST MON DEC 8 2008

...WIND ADVISORY IN EFFECT FROM 6 AM TO 7 PM CST TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 7 PM CST TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER.

WINDS HAVE BEGUN TO SLOWLY DECREASE ACROSS NORTHEAST OKLAHOMA EARLY 
THIS EVENING.  SOUTHERLY WINDS TO 30 MPH WILL REMAIN POSSIBLE 
THROUGH THE EVENING HOURS AS A STRONG UPPER LEVEL LOW PRESSURE 
SYSTEM APPROACHES.

A STRONG COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA TUESDAY 
MORNING. BEHIND THE FRONT NORTHWEST WINDS TO 40 MPH WILL BE POSSIBLE 
BY LATE MORNING.  THE COLD FRONT WILL PUSH ACROSS THE REMAINDER OF 
THE AREA TUESDAY AFTERNOON WITH GUSTY NORTH WINDS CONTINUING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
MOTORCYCLES AND HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED 
ROADWAYS. USE EXTRA CAUTION IF TRAVELING DURING THE DAY TUESDAY.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-090800-
/O.NEW.KTSA.WI.Y.0025.081209T1200Z-081210T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
558 PM CST MON DEC 8 2008

...WIND ADVISORY IN EFFECT FROM 6 AM TO 7 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 7 PM CST TUESDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...
SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

A STRONG COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA TUESDAY 
MORNING. BEHIND THE FRONT NORTHWEST WINDS TO 40 MPH WILL BE POSSIBLE 
BY LATE MORNING.  THE COLD FRONT WILL PUSH ACROSS THE REMAINDER OF 
THE AREA TUESDAY AFTERNOON WITH GUSTY NORTH WINDS CONTINUING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
MOTORCYCLES AND HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED 
ROADWAYS. USE EXTRA CAUTION IF TRAVELING DURING THE DAY TUESDAY.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS74 KTSA 090955
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
355 AM CST TUE DEC 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091800-
/O.CON.KTSA.WI.Y.0025.081209T1200Z-081210T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
355 AM CST TUE DEC 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

A STRONG COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA EARLY THIS
MORNING. BEHIND THE FRONT NORTH WINDS MAY GUST TO NEAR 40 MPH
BY LATE MORNING. THE COLD FRONT WILL PUSH ACROSS THE REMAINDER OF 
THE AREA THIS AFTERNOON WITH GUSTY NORTH WINDS CONTINUING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
MOTORCYCLES AND HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED 
ROADWAYS. USE EXTRA CAUTION IF TRAVELING DURING THE DAY.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KTSA 091547
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
947 AM CST TUE DEC 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-100000-
/O.CON.KTSA.WI.Y.0025.000000T0000Z-081210T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
947 AM CST TUE DEC 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

A STRONG COLD FRONT WAS PUSHING ACROSS THE AREA THIS MORNING AND 
WILL BE SOUTH OF THE AREA THIS AFTERNOON. BEHIND THE FRONT...NORTH 
WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WERE OCCURRING.
THESE STRONG WINDS WILL CONTINUE THIS AFTERNOON AND SPREAD 
ACROSS THE AREA. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
MOTORCYCLES AND HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED 
ROADWAYS. USE EXTRA CAUTION IF TRAVELING DURING THE DAY.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.



$$
000 
WWUS74 KTSA 092212
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
412 PM CST TUE DEC 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-092315-
/O.CAN.KTSA.WI.Y.0025.000000T0000Z-081210T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
412 PM CST TUE DEC 9 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE WIND
ADVISORY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

WINDS HAVE DECREASED BELOW ADVISORY CRITERIA LATE THIS AFTERNOON.
NORTHERLY WINDS AT 20 MPH GUSTING TO 25 MPH WILL REMAIN POSSIBLE
THROUGH THE EVENING HOURS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Dec 8, 5:21 PM CST, 37 minutes earlier.

Area forecast discussion, Dec 8, 5:21 PM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
521 PM CST MON DEC 8 2008

.DISCUSSION...
&&

.AVIATION...
STRONG UPPER LEVEL STORM SYSTEM SPREADING MOISTURE OVER THE AREA
THIS EVENING WITH SHOWERS AND THUNDERSTORMS EXPECTED OVER ENTIRE
AREA FROM 03-05Z. EXPECT MVFR CIGS AT ALL SITES BY THIS TIME...
ALONG WITH LOCAL MVFR VSBYS IN STRONG THUNDERSTORMS. VERY STRONG
LOW LEVEL WINDS IN PLACE WITH LLWS CONTINUING AT KFSM FOR SEVERAL
MORE HOURS. STRONG COLD FRONT WILL PUSH THROUGH EARLY TUESDAY...
SHIFTING WINDS TO NORTH AT 15-25 KTS AT KTUL/KRVS PRIOR TO
12Z...TO KFSM BY 20Z. SOME LIGHT SN/PL POSSIBLE AT NORTHERN SITES
AFTER 18Z...HOWEVER NO SIGNIFICANT REDUCTIONS TO VIS EXPECTED.
MVFR CIGS CONTINUE THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 418 PM CST MON DEC 8 2008/

DISCUSSION...

BIG WEATHER CHANGES IN STORE FOR EASTERN OKLAHOMA
AND WEST CENTRAL / NORTHWEST ARKANSAS IN THE NEXT
24 HOURS.  TROUGH AXIS FROM MANITOBA TO UPPER LOW
OVER SOUTHWEST TRANSLATES EAST TONIGHT - TUESDAY.
UPPER LOW DIVES SOUTH..INTO MEXICO TUESDAY NIGHT.
THIS ACTION BRINGS RAIN AND CHANCE THUNDER TO OUR
AREA OVERNIGHT. THUNDER THAT DOES DEVELOP WILL BE
WORKING WITH EXCESSIVE SPEED &  DIRECTIONAL SHEAR
BUT NOT MUCH CAPE.  TORNADO RISK LOW BUT NOT ZERO.
BULK OF PRECIP OVER BY MORNING.  SHARP COLD FRONT
SWEEPS THROUGH TUESDAY MORNING WITH WIND AND REAL
COLD AIR LAGGING A COUPLE HOURS.  STRONG COLD AIR
ADVECTION ON A TIGHT GRADIENT WILL PUSH WINDS AOA
40 MILES AN HOUR AT MOST PLACES. ADVISORY POSTED.
TRANSITION  TO SNOW WILL BE WELL BEHIND MOST LIFT
SO ANY SNOW AMOUNTS LIGHT..GENERALLY A FEW TENTHS
OF AN INCH. HOWEVER ANY SNOW THAT DOES ACCUMULATE
MAY CAUSE COMMUTING DIFFICULTIES TUESDAY EVENING.
LINGERING COLD AIR FLURRIES TUESDAY NIGHT... THEN
DRY THROUGH SATURDAY. COLD AIR TUESDAY NIGHT AND
WEDNESDAY WILL REBOUND TO NEAR NORMAL THURSDAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 6 PM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067.

     WIND ADVISORY FROM 6 AM TUESDAY TO 7 PM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...WIND ADVISORY FROM 6 AM TUESDAY TO 7 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Dec 8, 5:05 PM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CST MON DEC 8 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CST MON DEC 8 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...AFTER 800 PM.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 800 PM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WAS MOVING OUT OF FAR SOUTHEAST
NEW MEXICO INTO WESTERN TEXAS LATE THIS AFTERNOON. IN ADVANCE OF
THIS SYSTEM...STRONG SOUTHERLY WINDS CONTINUE WITH GUSTS TO AROUND
40 MPH IN A FEW AREAS ACROSS NORTHEAST OKLAHOMA. SURFACE WINDS WILL
BEGIN TO SLOWLY DECREASE THIS EVENING HOWEVER WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS.

AS THE UPPER SYSTEM APPROACHES...AREAS OF RAIN WITH EMBEDDED
THUNDERSTORMS WILL LIKELY DEVELOP AND RAPIDLY SPREAD NORTHEAST
INTO EASTERN OKLAHOMA AROUND MID EVENING. GIVEN THE COLD
TEMPERATURES ALOFT AND STRONG DEEP LAYER SHEAR PRESENT WITH THIS
STORM SYSTEM...ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL
FOR LARGE HAIL AND TO A LESSER EXTENT DAMAGING DOWNBURST
WINDS...ESPECIALLY ACROSS EASTERN OKLAHOMA WHERE ELEVATED
INSTABILITIES WILL BE MAXIMIZED. THERE IS A SLIGHT CHANCE THAT A
FEW STORMS COULD BECOME SURFACE BASED ACROSS FAR SOUTHEAST
OKLAHOMA WITH A LIMITED TORNADO THREAT...HOWEVER CHANCES APPEAR
TO BE FAIRLY MINIMAL.

SCATTERED THUNDERSTORMS WILL SPREAD NORTHEAST INTO NORTHWEST
ARKANSAS AROUND MIDNIGHT WITH A CONTINUE THREAT FOR SEVERE
WEATHER. ELEVATED INSTABILITY HOWEVER WILL LIKELY BEGIN TO
DECREASE DURING THIS TIME...LIMITING THE OVERALL SEVERE THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
BY TUESDAY MORNING SURFACE LOW PRESSURE WILL BE LOCATED OVER
SOUTHWEST MISSOURI WITH A STRONG COLD FRONT EXTENDING SOUTHWEST.
THE COLD FRONT WILL MOVE ACROSS NORTHEAST OKLAHOMA TUESDAY
MORNING WITH STRONG NORTHWEST WINDS TO 40 MPH POSSIBLE BEHIND THE
FRONT BY EARLY AFTERNOON.

AS THE COLDER AIR MOVES INTO THE AREA AT THE SURFACE AND A TROUGH
OF LOW PRESSURE ALOFT MOVES ACROSS THE AREA ENOUGH MOISTURE
MAY BE SQUEEZED OUT FOR RAIN.  THE RAIN COULD TURN TO SNOW ACROSS
NORTHEAST OKLAHOMA TUESDAY AFTERNOON. ANY ACCUMULATIONS WILL LIKELY
REMAIN LIGHT AND PRIMARILY REMAIN ON GRASSY SURFACES.

MUCH OF THE WEATHER DURING THE REMAINDER OF THE UPCOMING WEEK WILL
BE DRY AND MILD.  STRONG SOUTH WINDS MAY OCCUR NEXT SUNDAY IN
ADVANCE OF ANOTHER STRONG COLD FRONT WHICH COULD MOVE INTO THE
AREA NEXT MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 11:51 AM CSTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more6 hr

Nearby

Wind Advisories in Oklahoma, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.